# SDR ASOA2016081715272

- Difficulty date: August 17, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 32,336 hours, 29,702 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF SELECTED GEAR UP GOT NOSE GEAR DISAGREE WARNING FOLLOWED QRH PROCEDURE TO EXTEND LANDING GEAR.  ACFT DIVERTED.  ADJUSTED NLG CENTERING PROXMITY SWITCH IAW AMM 32-61-05 OPS CHECKED GOOD.
